Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 438258, 11 pages
http://dx.doi.org/10.1155/2014/438258
Research Article

Integration by Parts and Martingale Representation for a Markov Chain

1Cass Business School, City University London, 106 Bunhill Row, London EC1Y 8TZ, UK
2Department of Applied Finance and Actuarial Studies, Faculty of Business and Economics, Macquarie University, Sydney, NSW 2109, Australia

Received 30 October 2013; Accepted 10 May 2014; Published 2 June 2014

Academic Editor: Shuping He

Copyright © 2014 Tak Kuen Siu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Rongming Wang, Tak Kuen Siu, Yang Shen, and Kun Fan, “On a Markov chain approximation method for option pricing with regime switching,” Journal of Industrial and Management Optimization, vol. 12, no. 2, pp. 529–541, 2015. View at Publisher · View at Google Scholar
  • Robert J. Elliott, and Tak Kuen Siu, “A Note on Differentiability in a Markov Chain Market Using Stochastic Flows,” Stochastic Analysis And Applications, vol. 33, no. 1, pp. 110–122, 2015. View at Publisher · View at Google Scholar
  • Yue Liu, and Nicolas Privault, “An integration by parts formula in a Markovian regime switching model and application to sensitivity analysis,” Stochastic Analysis and Applications, pp. 0–0, 2017. View at Publisher · View at Google Scholar
  • Yongsheng Hang, Yue Liu, Xiaoyang Xu, Yan Chen, and Shu Mo, “Sensitivity Analysis Based on Markovian Integration by Parts Formula,” Mathematical and Computational Applications, vol. 22, no. 4, pp. 40, 2017. View at Publisher · View at Google Scholar
  • Yongsheng Hang, Yue Liu, Xiaoyang Xu, Yan Chen, and Shu Mo, “Retraction: Hang, Y.; Liu, Y.; Xu, X.; Chen, Y.; Mo, S. Sensitivity Analysis Based on Markovian Integration by Parts Formula. Math. Comput. Appl. 2017, 22, 40,” Mathematical and Computational Applications, vol. 23, no. 3, pp. 44, 2018. View at Publisher · View at Google Scholar